English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Damage spreading in the Bak-Sneppen model

MPS-Authors
There are no MPG-Authors available
External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Valleriani, A., & Vega, J. L. (1999). Damage spreading in the Bak-Sneppen model. Journal of Physics A: Mathematical and General, 32(1), 105-114. doi:10.1088/0305-4470/32/1/011.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0028-517B-6
Abstract
We explain the results recently obtained for the damage-spreading behaviour in the Bak-Sneppen (BS) model (Tamarit et al 1998 Eur. Phys. J. B 1 545). We do this by relating the BS model to a much simpler one, which includes many features of the BS model and provides a clear explanation for the occurrence of power-law growth of the distance.